It is currently Wed Aug 23, 2017 6:16 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Sat Apr 17, 2010 12:41 pm 
Offline
One Month or More
One Month or More

Joined: Thu Apr 01, 2010 5:54 pm
Posts: 30
So, I've been on Suboxone for 3 weeks now. Up until 3 days ago, I had ZERO problems. No negative side effects of the sort. Well, now I think I'm experiencing one and it's not pleasant what so ever. I'm having waves of light headedness multiple times per day. I get really hot, I feel somewhat dizzy as well. Like I'm going to faint but it's not extreme. At the same time this happens, I feel VERY run down and develop a strange headache. It's not like a normal headache. It feels like pressure is being applied to my head. Very hard to explain. I've been on 16mg/day for 2 weeks now and this seems really strange to me as it wasn't happening at all until 3 days ago. I have been taking the Suboxone sublingually. I take 8mg around noon, and the other 8mg after dinner. I, like some others, begin experiencing withdrawal symptoms a little bit earlier than I should be, which requires me to dose twice a day. I don't think it's "Phantom withdrawals" either because the longer I delay my second dose, the worse it gets. Here's the thing though, I've been letting it dissolve 95% of the way, then taking the pastey solution that's left and rubbing it all over my mouth. My cheeks and the roof of my mouth. Then obviously the saliva builds up so I swish around my saliva for another ten minutes or so. Then I swallow it. Could this be my problem? I'm thinking it's definitely possible, so today after my morning dose, I spit the solution out after about 30m of having the tab in my mouth.

I'm hoping this solves the problem. Sometimes it gets so bad that I have to find a place to lay down for a few minutes. I've never actually vomited from this, but it's still not pleasant. It's getting in the middle of my daily routine and making life not so fun at the moment. Is it worse than withdrawaling from full agonist opiates or going back on Oxy? Definitely NOT, but regardless...it's still not fun for me, and I'm going to bring this up with my doctor.

I have also been taking Trazodone every night for sleep. I don't know if that could be a factor, but the only thing I know is it's getting me a great night's sleep every time, so I'd rather not discontinue taking it.

Just wondering if I'm alone on this. I'm also suffering from a severe ache in my right arm, so much that I can hardly move it or lift it much. However, I think I just pulled a muscle of slept on it wrong because this started today. Still, no fun! lol :(


Top
 Profile  
 
 Post subject:
PostPosted: Sun Apr 18, 2010 3:57 pm 
I had similar side effects at first too. Spitting out the goo after the Sub dissolved seemed to take care of it for me. I doubt the arm thing is Sub-related, more likely like you said....a pulled muscle or something.
If you're noticing improvement of the w/d symptoms you had been having, you might try again to go back to the once-a-day dosing schedule. If things don't improve with the side effects, definitely discuss it with your doctor. I actually found that I felt better, had less side effects in terms of nausea, headache, and tiredness, when I lowered my dose. I guess it's like any other type of medication - the lowest dose you can take that gives the desired effect will allow for the least side effects. As opiate addicts, we're so used to the "more is better" attitude that it's hard to believe that actually "less can be more" sometimes!
In any case, I hope your side effects are improving. Let us know!


Top
  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group